MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32531
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
The renals were at the wrong (swapped) levels; left and right were at different points than they needed to be.The procedure could not proceed as device is custom fitted.Procedure is rescheduled for when replacement graft is delivered so hasn't been done yet.
 
Additional Manufacturer Narrative
The device was returned for investigation.Measurements were taken of the fenestrations in order to compare with the fenestration layout used during manufacturing, as well as the charts approved by the physician.Based on these measurements, it can be concluded that the graft was manufactured according to the fenestration layout used during manufacturing, as well as the charts approved by the physician.Work order ac1044611 was reviewed and appears complete and correct.Upon reviewing the photos taken of the complaint device during manufacture it appears that the device was manufactured as per the 'charts approved' form signed by the physician.The device ifu states: "each patient must be evaluated on an individual basis to determine the specific location of the graft fenestrations (refer to planning and sizing sheet), with careful consideration also given to both the potential benefits and specific risks associated with the procedure." "the proximal body graft may contain up to three precisely located holes (fenestration(s)), and cut-outs from the proximal margin (scallop(s)) of the graft material.The fenestration and/or scallop locations are individualized to the patient anatomy based on measurements from high resolution pre-operative ct imaging.Refer to the planning and sizing sheet for information regarding how these locations are determined." "verify from pre-implant planning (refer to planning and sizing sheet) that the correct device has been selected." from the sizing sheet it can be seen that the two small fen's had opposite clock positions vs.Distance from proximal edge when compared to the charts approved/fen layout.This indicates that there may have been a mix up during the planning stage of this device.
 
Event or Problem Description

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane QLD 4 113
AS  QLD 4113
MDR Report Key9318164
Report Number9680654-2019-00046
Device Sequence Number2578992
Product Code MIH
UDI-Device Identifier10827002325316
UDI-Public(01)10827002325316(17)220910(10)AC1044611
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model NumberG32531
Device Catalogue NumberZFEN-P-2-26-94-R
Device Lot NumberAC1044611
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;